# SDR USAASB97074

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- Engine: Ge CFM563B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063207
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PHL - FL 8550 - CAPTAIN REPORTED HE DIVERTED TO PHL DUE TO FLUCTUATING LEFT ENGINE PARAMETERS AND THROTTLE STAGGER.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE MAIN ENGINE CONTROL AND THE POWER MANAGEMENT CONTROL.  ACCOMPLISHED ENGINE TRIM RUN.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
